None found.

  • Size

    50 ea

    Description

    Misc: For adults. Acetaminophen 500 mg, diphenhydramine HCl 25 mg. Pain reliever. Nighttime sleep-aid. Non-habit forming. Compare to Extra Strength Tylenol PM Active Ingredients (This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., distributor of Extra Strength Tylenol PM). Our pharmacists recommend. Gluten free. Quality guaranteed. www.topcarebrand.com.

    Identifier

    00036800162310

    SKU/UPC

    3680016231

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    120 ea

    Description

    Dietary Supplement. Balanced health. Helps promote healthy, normal sleep/wake rhythms & patterns. Melatonin is a naturally occurring compound that is produced by the body. It has been associated with normal body rhythms and sleep/wake patterns. No artificial colors or flavors, no sugar, no wheat, dairy free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-888-423-0139. www.topcarebrand.com. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.)

    Identifier

    00036800401877

    SKU/UPC

    3680040187

    Manufacturer

    Topco

    Brand

    TopCare